# SDR 2008UALA02047

- Difficulty date: April 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,226 hours, 8,909 cycles
- Engine: Pwa PW4056
- Engine time: 57,616 hours, 8,218 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG NO N1 READING ON TOUCHDOWN.
